# SDR MASA2020011100014

- Difficulty date: January 10, 2020
- Submitted: January 11, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 38,245 hours, 31,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14 AC EMERG EXIT SIGN 2 BULBS INOP	PLACED ON MEL
